# SDR 95ZZZX5374

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Lt Eng Turb
- Part time: 1,457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 15, PLUS 0.013 INCH.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.  PART TOTAL CYCLES, 3477.8.
